# SDR CALA2021121402368

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 88,455 hours, 10,581 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY PACK INOP LOCATED ABOVE L3 DOOR FWD REMOVED EMERGENCY LIGHT BATTERY PACK P/N D717-01-100 S/N 57468 AND REPLACED WITH S/N 241619 LOCATED ABOVE L3 DOOR FWD REF 777-200 AMM 35-51-06 REV 93
